# SDR UALA2013031801637

- Difficulty date: March 17, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA BS 1600 LBL 15 RBL 22 FLOORBEAM TEE GOUGED.   REMOVED DAMAGE OUT OF LIMITS.  REPAIRED AREA.  IAW EA130218 & ECRA 5360-01266.
